Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A superposition principle for a system of analytic ordinary differential equations


Author: Murray Wachman
Journal: Quart. Appl. Math. 22 (1964), 143-147
MSC: Primary 34.10
DOI: https://doi.org/10.1090/qam/176132
MathSciNet review: 176132
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.10

Retrieve articles in all journals with MSC: 34.10


Additional Information

DOI: https://doi.org/10.1090/qam/176132
Article copyright: © Copyright 1964 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website